# SDR DALA2022072605144

- Difficulty date: July 25, 2022
- Submitted: July 26, 2022
- Operation: Air carrier
- Aircraft: N352NB
- Make and model: Airbus A319-114
- Aircraft serial: 1824
- Aircraft time: 44,652 hours, 23,622 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3152 - RMLG RETRACT ACTUATOR ANCHORAGE FITTING BORE AND FACES HAVE CORROSION. CORRECTIVE ACTION: REPAIRED ANCHORAGE FITTING PER A319 SRM 57-26-13-300- 025. (2336255)
